# SDR DALA2016072705602

- Difficulty date: June 24, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 41,252 hours, 18,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER R2 DOOR FELL DETACHED.   INSTALLED THE SIGN.
